# SDR USAA070317

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L WEB AT FRAME 348 HAS CRACK.  INSTALLED NEW ANGLE PER SRM 51-10-2, DEFECT SIZE:  1 INCH.
